MathSciNet Relay Station
MathSciNet bibliographic data
MR2106103 53C44 (35B30 35B40)
Yagisita, Hiroki Asymptotic behaviors of star-shaped curves expanding by $V=1-K$. Differential Integral Equations 18 (2005), no. 2, 225–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement